# SDR 97ZZZM658

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, RIGHT INBOARD FLAP WAS FOUND TO HAVE A 2.2 INCH CRACK ON THE TRAILING EDGE.  REPAIRED IAW SRM AND AMW.  (M)
